Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Jacksonville, FL

August 6, 2011Bacon County, Brantley County, Pierce County, Georgia

NWS Jacksonville, FL issued this special weather statement at Aug 6, 2011, 4:52 PM EDT for Bacon County, Brantley County, Pierce County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 4:52 PM EDT (20:52 UTC)
Expired
Aug 6, 2011, 5:30 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL

Counties Bacon County, GA, Brantley County, GA, Pierce County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WWUS82 KJAX 062052
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT SAT AUG 6 2011

GAZ134-150>152-062130-
BACON-BRANTLEY-PIERCE-WARE-
452 PM EDT SAT AUG 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...PIERCE...SOUTHERN BACON AND CENTRAL BRANTLEY COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 452 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
DIXIE UNION TO NAHUNTA...MOVING SOUTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAYBON...PATTERSON...NEW
LACY...HORTENSE...BRISTOL...NAHUNTA...DIXIE UNION AND BLACKSHEAR
THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3157 8234 3139 8204 3136 8203 3136 8199
      3132 8192 3113 8192 3138 8260 3155 8251
TIME...MOT...LOC 2052Z 313DEG 7KT 3142 8249 3122 8197

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:07 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 6, 3:07 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT SAT AUG 6 2011

.CURRENTLY...SCATTERED CONVECTION HAS DEVELOPED OVER THE AREA
WITH ACTIVITY SLOWLY FOCUSING TOWARD THE INLAND AREAS AS THE E
COAST SEA BREEZE MOVES INLAND. TEMPS ARE IN THE MID AND UPPER 90S
OUTSIDE OF THE CONVECTIVE AREAS. SO FAR...CONVECTION HAS BEEN TAME
BUT ANTICIPATE STRONGER CONVECTION WILL DEVELOP DUE TO OUTFLOW
BOUNDARIES AND HIGHER INSTABILITY OVER INLAND AREAS. REMNANTS OF
T.S. EMILY CONT TO SLOWLY SHIFT NWD...AND MODELS CONT THE TREND
OF MOVING THE SYSTEM N AND THEN NE OVER THE NEXT 24-36 HRS.

.SHORT TERM...
TONIGHT...MODELS SHOW MID LEVEL RIDGE AXIS OVER NE FL SLOWLY
DROPPING SWD AS A MID LEVEL TROUGH OVER GA MOVES EWD. THIS WILL
SUPPRESS LOW LEVEL RIDGE SWD WITH PREVAILING SWLY LLVL WINDS.
SCT CONVECTION IS EXPECTED IN THE EVENING HOURS WITH 30-40% RAIN
CHANCES INLAND AND AROUND 20% COAST. LITTLE TO NO FOG DUE TO LIGHT
SWLY WINDS CONTINUING LATE TONIGHT AND MID-UPPER 70 DEG MINS.
SUNDAY THROUGH MONDAY...THE GENERAL PATTERN OF LLVL RIDGE WELL TO
OUR S AND TROUGH TO OUR N WILL CONTINUE. MEAN FLOW WILL BE WLY
AROUND 10-15 KT GIVING VIRTUALLY LITTLE CHANCE FOR AN E COAST SEA
BREEZE. PWATS WILL REMAIN ELEVATED ONCE AGAIN AROUND 2 INCHES.
ANTICIPATE W COAST SEA BREEZE WILL INITIATE ISOLD TO SCT
CONVECTION IN THE LATE MORNING/EARLY AFTN AND SPREAD EWD WHILE
CONVECTIVE TRENDS INCREASE. BELIEVE CHANCE POPS WILL SUFFICE AT
THIS TIME. LITTLE CHANGE IN TEMP PROFILE SUGGESTS MID-UPPER 90S
AGAIN ESPECIALLY WITH THE DUE WLY FLOW. HEAT INDICES WILL FLIRT
WITH HEAT ADVY CRITERIA SO WILL CONTINUE TO MONITOR FOR LATER
ADVY AND OUTLOOKS. TUE...GFS SHOWS A DISTURBANCE IN THE NEAR ZONAL
FLOW ALOFT OVER THE NRN GULF OF MEXICO...BUT THIS LOOKS SUSPECT
AND WILL DISREGARD. WILL CONT WITH A SIMILAR POPS REGIME AND
CAPPED AT 40% AT THIS TIME. HEAT INDICES WILL PUSH NEAR 105-110
ONCE AGAIN WITH LITTLE RELIEF IN SIGHT.

.LONG TERM...WED-SAT.
AN EAST COAST TROUGH WILL DOMINATE WITH THE SRN EXTENSION OF THE
TROUGH JUST OFF THE NE FL/SE GA COAST. DEEP LAYER RIDGE WILL
REMAIN NEARLY STATIONARY OVER THE N CENTRAL GULF OF MEXICO.
SOME DRIER AIR STILL FCST TO SHIFT SWD INTO THE OUR NRN ZONES SO
CONFIDENCE IN THIS REMAINS FAIRLY GOOD. SHOULD SEE DECREASED RAIN
CHANCE OVER SE GA BUT REMAINING NEAR NORMAL OVER NE FL WHERE
DEEPER MOISTURE WILL REMAIN RELATIVELY INTACT. TEMPS ARE EXPECTED
TO DROP SLOWLY THROUGH THE WEEK TO NEAR NORMAL.

&&

.AVIATION...

SHOWERS/STORMS HAVE BEEN SMALL AND BRIEF WITH MINIMAL LIGHTNING SO
FAR. SEABREEZE IS MOVING STEADILY WEST AWAY FROM JAX...CRG...AND
SSI WHERE THERE REMAINS VERY LITTLE IN THE WAY OF ANY ADDITIONAL
THREAT OF RAIN. VFR WILL CONTINUE AT THOSE THREE TERMINALS. GNV
WILL REMAIN IN THE THREAT ZONE FOR THUNDERSTORMS THE REMAINDER OF
THE AFTERNOON. WILL CARRY VCTS THERE FOR NOW AND WILL MONITOR
VERY CLOSELY FOR AMENDMENTS. IF A THUNDERSTORM MOVES OVER THE
TERMINAL...BRIEF IFR CEILINGS AND VISIBILITIES AS WELL AS GUSTY
WINDS CAN BE EXPECTED.

&&

.MARINE...

WESTERLY WINDS WILL PREVAIL OUTSIDE OF AFTERNOON LOCAL SEABREEZE
EFFECTS. SOUTHWESTERLY NOCTURNAL SURGES CAN BE EXPECTED EACH
NIGHT. WILL GO WITHOUT AN SCEC TONIGHT BUT WILL LIKELY NEED ONE
THE NEXT COUPLE OF NIGHTS AS WINDS INCREASE TO 15 TO 20 KNOTS.
WESTERLY FLOW WILL RAISE THE THREAT OF THUNDERSTORMS MOVING
OFFSHORE THE NEXT FEW DAYS.

RIP CURRENTS: MODERATE RISK. SURF IS IN THE 2-3 FT RANGE WITH
SOME NOTABLE SE SWELLS OF ABOUT 3 FT WITH PERIODS OF 9 SECONDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  96  76  97 /  30  30  20  40
SSI  80  94  79  94 /  10  30  20  30
JAX  76  97  77  96 /  30  40  20  40
SGJ  77  94  78  94 /  20  40  20  30
GNV  75  95  76  94 /  30  30  20  40
OCF  75  95  77  94 /  30  30  10  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.
&&

SHASHY/SHULER/WALKER
Hazardous weather outlook, Aug 6, 4:21 AM EDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 AM EDT SAT AUG 6 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-070900-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
421 AM EDT SAT AUG 6 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...HEAT ADVISORY ALL ZONES THROUGH THIS EVENING...
...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TODAY AND TONIGHT...

ANOTHER DAY OF DANGEROUSLY HOT TEMPERATURES COMBINED WITH HIGH
HUMIDITY WILL PRODUCE HEAT INDICES NEAR 110 DEGREES THIS AFTERNOON.
A HEAT ADVISORY HAS BEE ISSUED FOR ALL AREAS.

SCATTERED THUNDERSTORMS ARE EXPECTED TO FIRST DEVELOP ACROSS
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA BY
EARLY AFTERNOON. STORMS WILL CONTINUE TO DEVELOP ACROSS THE
REMAINDER OF NORTHEAST FLORIDA THROUGH THE AFTERNOON...WITH A FOCUS
FOR CONVECTION BETWEEN HIGHWAY 301 AND INTERSTATE 95 DURING THE LATE
AFTERNOON AND EARLY EVENING. STORM STORM MOTION WILL PRODUCE LOCALLY
HEAVY RAINFALL...AND GUSTY WINDS WILL BE POSSIBLE IN STRONGER
CELLS.

INCREASING SWELLS WILL ELEVATE THE RIP CURRENT RISK ALONG THE
COAST. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AN ELEVATED RISK OF RIP CURRENTS WILL OCCUR AT THE BEACHES THROUGH
THE WEEKEND DUE TO LONG PERIOD SWELLS.

DANGEROUS HEAT IS FORECAST THROUGH THE MIDDLE OF NEXT WEEK WITH HEAT
INDICES ABOVE 105 EACH AFTERNOON.

SCATTERED THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING...WITH
ISOLATED STRONG TO SEVERE STORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, Aug 6, 3:47 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT SAT AUG 6 2011

GAZ163-062030-
CLINCH-
347 PM EDT SAT AUG 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...

AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF DU PONT...OR 7 MILES
SOUTHWEST OF HOMERVILLE...STATIONARY. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND HOMERVILLE AND DU PONT THROUGH 430 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3108 8295 3109 8267 3086 8269 3085 8290
TIME...MOT...LOC 1947Z 177DEG 1KT 3095 8280

SHULER
Special weather statement, Aug 6, 3:56 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EDT SAT AUG 6 2011

GAZ152-153-165-062045-
BRANTLEY-INLAND CAMDEN-INLAND GLYNN-
356 PM EDT SAT AUG 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...WESTERN GLYNN AND NORTHWESTERN CAMDEN COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 357 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM WAYNESVILLE TO 3
MILES NORTHWEST OF TARBORO...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ATKINSON...WAYNESVILLE...
THALMANN AND TARBORO THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3100 8181 3106 8194 3135 8187 3135 8176
      3133 8174 3135 8171 3135 8166
TIME...MOT...LOC 1957Z 269DEG 3KT 3125 8179 3103 8185

SHULER
Special weather statement, Aug 6, 4:00 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT SAT AUG 6 2011

FLZ023-062030-
BAKER-
400 PM EDT SAT AUG 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL BAKER
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...

AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF SANDERSON...OR 20
MILES NORTH OF RAIFORD...MOVING SOUTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON THROUGH 430 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3042 8245 3042 8221 3039 8219 3025 8219
      3025 8245
TIME...MOT...LOC 2000Z 332DEG 4KT 3034 8232

ZIBURA
Special weather statement, Aug 6, 4:07 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT SAT AUG 6 2011

FLZ022-062045-
COLUMBIA-
407 PM EDT SAT AUG 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
445 PM EDT...

AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF FIVE POINTS...OR 4 MILES
NORTHWEST OF LAKE CITY...MOVING SOUTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WINFIELD...FIVE POINTS...
WATERTOWN AND LAKE CITY THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3028 8253 3010 8254 3010 8276 3028 8276
TIME...MOT...LOC 2008Z 010DEG 5KT 3021 8270

ZIBURA
Special weather statement, Aug 6, 4:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT SAT AUG 6 2011

FLZ022-023-030-062115-
BAKER-COLUMBIA-UNION-
446 PM EDT SAT AUG 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
BAKER...EASTERN COLUMBIA AND NORTHERN UNION COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 446 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LULU...OR 10 MILES NORTHWEST OF
LAKE BUTLER...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND LULU THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3019 8231 3003 8231 3008 8256 3021 8257
TIME...MOT...LOC 2046Z 290DEG 11KT 3011 8246

ZIBURA
Special weather statement, Aug 6, 4:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT SAT AUG 6 2011

GAZ134-150>152-062130-
BACON-BRANTLEY-PIERCE-WARE-
452 PM EDT SAT AUG 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...PIERCE...SOUTHERN BACON AND CENTRAL BRANTLEY COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 452 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
DIXIE UNION TO NAHUNTA...MOVING SOUTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAYBON...PATTERSON...NEW
LACY...HORTENSE...BRISTOL...NAHUNTA...DIXIE UNION AND BLACKSHEAR
THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3157 8234 3139 8204 3136 8203 3136 8199
      3132 8192 3113 8192 3138 8260 3155 8251
TIME...MOT...LOC 2052Z 313DEG 7KT 3142 8249 3122 8197

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:43 PM EDTSpecial Weather StatementJAXMarion32 min
Aug 5, 10:01 PM EDTAreal Flood AdvisoryJAXMarion59 min
Aug 6, 2:39 AM EDTHeat AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more17 hr
Aug 6, 3:35 PM EDTSpecial Weather StatementJAXBaker25 min
Aug 6, 4:00 PM EDTSpecial Weather StatementJAXBaker30 min
Aug 6, 4:07 PM EDTSpecial Weather StatementJAXColumbia38 min
Aug 6, 4:32 PM EDTAreal Flood AdvisoryJAXColumbia58 min
Aug 6, 4:46 PM EDTSpecial Weather StatementJAXUnion29 min
Aug 6, 4:53 PM EDTSevere Thunderstorm WarningJAXColumbia, Union24 min
Aug 6, 7:29 PM EDTAreal Flood AdvisoryJAXGilchrist61 min
Aug 6, 2:53 PM EDTSpecial Weather StatementJAXEchols37 min
Aug 6, 3:10 PM EDTSpecial Weather StatementJAXCharlton35 min
Aug 6, 3:32 PM EDTSpecial Weather StatementJAXGlynn28 min
Aug 6, 3:47 PM EDTSpecial Weather StatementJAXClinch43 min
Aug 6, 3:56 PM EDTSpecial Weather StatementJAXBrantley49 min
Aug 6, 4:16 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn44 min
Aug 6, 4:33 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn42 min
Aug 6, 4:35 PM EDTAreal Flood AdvisoryJAXBrantley, Camden, Glynn85 min
Aug 6, 5:10 PM EDTAreal Flood AdvisoryJAXBacon, Pierce, Ware65 min
Aug 6, 6:24 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Wayne66 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.